MathSciNet Relay Station
MathSciNet bibliographic data
MR2031429 (2004k:20085) 20F69 (20E22 20F05 20F65)
Wilson, John S. On exponential growth and uniformly exponential growth for groups. Invent. Math. 155 (2004), no. 2, 287–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement